# SDR P5CA9600162

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Retention Screws
- Part number: 260356116I
- Condition: Loose
- Location: Nr 10 Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 10 WHEEL ASSEMBLY ALIGNMENT KEYS MIGRATED DUE TO LOOSE/MISSING RETENTION SCREWS, CAUSED DAMAGE TO BRAKE ASSEMBLY.  REMOVED AND REPLACED NR 10 WHEEL ASSEMBLY PER MM 32-45-01.  REMOVED AND REPLACED BRAKE ASSEMBLY PER MM 32-41-15.  BRAKE ASSEMBLY (P/N 2601902-60) (S/N B0903).
